# SDR CA960123012

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03601018
- Condition: Failed
- Location: Start/Generator
- Component: Lucas, 23079005
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)STARTER GENERATOR BEARING FAILED AT THE ANTI-DRIVE END.
